| Catalog Number |
443990 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported after using bd cor¿ gx instrument, there was one false positive result that occurred.The result was reported to the physician, but no adverse impact or incorrect treatment was reported regarding the patient or user.The patient was requested for a recollect of sample.